# SDR P5CA9700553

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- Engine: Pwa JT9D7A
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Insert
- Condition: Stripped
- Location: Nr 4 Engine
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A, E

## Discrepancy

NR 4 ENGINE SHUT DOWN DUE TO LOW OIL QUANTITY AND LOW OIL PRESSURE.  ENGINE WINDMILLED WITH N1 30 PERCENT, N2 2 PERCENT, OIL PRESSURE 10 PSI, OIL TEM 50 DEGREES.  FOUND ANGLE GEAR BOX COVER LOOSE REPLACED MOUNT BOLT BUSHING PER M/M 72-61-00.  PERFORMED GEAR BOX PRESSURIZATION, LEAK CHECK GOOD.  ALSO, PERFORMED THE WINDMILLED ENGINE INSPECTION.  PERFORMED ENGINE RUN PER M/M 71-00-00.  MAG PLUGS CHECKED, NO METAL FOUND.  FILTER REPLACED, NO METAL.
